MathSciNet Relay Station
MathSciNet bibliographic data
MR2063607 90C47 (90C46)
Antczak, Tadeusz Minimax programming under $(p,r)$-invexity. European J. Oper. Res. 158 (2004), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement